# SDR DLM88091492

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 48,772 hours, 36,161 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Support Bracket
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E NR 3 SLAT TRACK CABLE SUPPORT BRACKET (DOUBLER) CRACKED X1569.  REPAIRED IAW SRM 57-06B FIG 21 SHEET 2.
